# SDR MALA080084

- Difficulty date: April 24, 2008
- Submitted: May 10, 2008
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 5,764 hours, 4,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 TO FS 625 LT UPPER INTERCOSTAL (OBLIQUE) ANGLE AT STRINGER 14L IS CRACKED 1.5 INCH LONG IN AFT RADIUS.  DRILLED AND REMOVED FS 625 LT UPPER INTERCOSTAL ANGLE AND INSTALLED NEW INTERCOSTAL IAW CRJ 200 SRM 51-42-06 AND 51-42-21 AND BOMBARDIER REO 601R-53-61-422.  WAITING MESABA EO FOR CLOSEOUT.  C/W STA 621-625 INTERCOSTAL RE.
